Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Communications Year : 2004

Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM

M. Debbah
  • Function : Author
Philippe Loubaton
M. De Courville
  • Function : Author
No file

Dates and versions

hal-00621702 , version 1 (11-09-2011)

Identifiers

  • HAL Id : hal-00621702 , version 1

Cite

M. Debbah, Philippe Loubaton, M. De Courville. Asymptotic performance of successive interference cancellation in the context of linear precoded OFDM. IEEE Transactions on Communications, 2004, 52 (9), pp.1444-1448. ⟨hal-00621702⟩
40 View
0 Download

Share

Gmail Facebook X LinkedIn More